Journal article icon

Journal article

Non-exchangeable random partition models for microclustering

Abstract:

Many popular random partition models, such as the Chinese restaurant process and its two-parameter extension, fall in the class of exchangeable random partitions, and have found wide applicability in various fields. While the exchangeability assumption is sensible in many cases, it implies that the size of the clusters necessarily grows linearly with the sample size, and such feature may be undesirable for some applications. We present here a flexible class of non-exchangeable random partitio...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/20-AOS2003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Statistics Journal website
Volume:
49
Issue:
4
Pages:
1931-1957
Publication date:
2021-09-29
Acceptance date:
2020-07-09
DOI:
ISSN:
0090-5364
Source identifiers:
1149903
Language:
English
Keywords:
Pubs id:
1149903
Local pid:
pubs:1149903
Deposit date:
2020-07-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP